# SDR SRAA970605

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 1 ENGINE FIRE WARNING SHORT CIRCUIT LIGHT FLICKERS ON AND OFF.  VISUALLY OBSERVED NR 1 ENGINE, NO FIRE CONDITION EXISTS.  AIRCRAFT CONTINUED TO DESTINATION WITHOUT INCIDENT.  REMOVED AND CLEANED CANNON PLUG ON NR 1 FIRE CONTROL BOX, OPS CHECKED GOOD PER MM CH 26.
